TITLE

Existence results for systems of strong implicit vector variational inequalities

AUTHOR(S)
Ya-Ping Fang; Nan-Jing Huang
PUB. DATE
June 2004
SOURCE
Acta Mathematica Hungarica;2004, Vol. 103 Issue 4, p265
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The purpose of this paper is to introduce and study systems of strong implicit vector variational inequalities. Under suitable conditions, some existence results for systems of strong implicit vector variational inequalities are established by the Kakutani­Fan­Glicksberg fixed point theorem.
ACCESSION #
13323977

 

Related Articles

  • An extragradient iterative scheme for common fixed point problems and variational inequality problems with applications. Petruşel, Adrian; Sahu, D. R.; Sagar, Vidya // Analele Stiintifice ale Universitatii Ovidius Constanta: Seria M;2015, Vol. 23 Issue 1, p247 

    In this paper, by combining a modified extragradient scheme with the viscosity approximation technique, an iterative scheme is developed for computing the common element of the set of fixed points of a sequence of asymptotically nonexpansive mappings and the set of solutions of the variational...

  • A Viscosity Method for Solving a General System of Finite Variational Inequalities for Finite Accretive Operators. Katchang, Phayap; Plubtieng, Somyot; Kumam, Poom // Proceedings of the International MultiConference of Engineers & ;2013, p1 

    In this paper, we prove a strong convergence theorem for finding a common solution of a general system of finite variational inequalities for finite different inverse-strongly accretive operators and solutions of fixed point problems for a nonexpansive mapping in a Banach space by using the weak...

  • Noncompatibility, Discontinuity in Consideration of Common Fixed Point of Set and Single Valued Maps. Kubiaczyk, I.; Deshpande, Bhavana // Southeast Asian Bulletin of Mathematics;2008, Vol. 32 Issue 3, p467 

    The concept of R- weakly commutativity of type A for single valued mappings is extended to set valued mappings. As an application, we prove a common fixed point theorem for set and single valued mappings. We show that completeness of the whole space can be replaced by a weaker condition. We also...

  • Some Fixed Point Results in Cone Metric Spaces. Shaddad, Fawzia; Noorani, Mohd Salmi Md.; Alsulami, Saud M. // AIP Conference Proceedings;Dec2013, Vol. 1571 Issue 1, p1035 

    In this paper we prove the existence of unique fxed point and common fixed points of self-mappings in cone metric spaces. We also, extend, unify and generalize several well known comparable results in the existing literature. An example is provided to elucidate the result.

  • An Extragradient Method for Fixed Point Problems and Variational Inequality Problems. Yonghong Yao; Yeong-Cheng Liou; Jen-Chih Yao // Journal of Inequalities & Applications;2007, Vol. 2007 Issue 1, p1 

    The article introduces an extragradient procedure for fixed point problems and variational inequality problems. With the use of this procedure the common element of the set of fixed points of a non-expansive mapping and the set of solutions of the variational inequality for monotone mapping can...

  • Some results on fixed points of nonlinear operators and solutions of equilibrium problems. Peng Cheng; Zhaocui Min // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 4, p1541 

    The purpose of this paper is to investigate fixed points of an asymptotically quasi-φ-nonexpansive mapping in the intermediate sense and a bifunction equilibrium problem. We obtain a strong convergence theorem of solutions in the framework of Banach spaces.

  • On Kakutani's fixed point theorem, the K-K-M-S theorem and the core of a balanced game. Shapley, Lloyd; Vohra, Rajiv // Economic Theory;1991, Vol. 1 Issue 1, p108 

    We provide elementary proofs of Scarfs theorem on the non-emptiness of the core and of the K-K-M-S thoerem, based on Kakutani's fixed point theorem. We also show how these proofs can be modified to apply a coincidence theorem of Fan instead of Kakutani's fixed point theorem, for some additional...

  • A UNIQUE TRIPLED COMMON FIXED POINT THEOREM FOR FOUR MAPPINGS IN PARTIAL METRIC SPACES. RAO, K. P. R.; KISHORE, G. N. V.; IMDAD, M. // Journal of Advanced Mathematical Studies;2013, Vol. 6 Issue 2, p44 

    The article explores a unique tripled common fixed point theorem in partial metric spaces for several mappings along with an illustrative example.

  • NECESSARY AND SUFFICIENT CONDITION FOR COMMON FIXED POINT THEOREMS. Rhoades, B. E.; Abbas, Mujahid // Journal of Advanced Mathematical Studies;Sep2009, Vol. 2 Issue 2, p97 

    The aim of this paper is to provide a necessary and sufficient condition for the existence of common fixed points of three non continuous self maps T, f and g in a symmetric space (X,d) under general contractive condition.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics